# SDR 97FDEA00152

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 66157221
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0170 007, STRINGER CLIPS CRACKED AT BS 580, STR 25, 24 AND 23 L.  *S/D*  REMOVED, FABRICATED AND INSTALLED NEW STRINGER CLIPS AT BS 580, STRINGERS 23, 24 AND 25L IAW FED-EX SRM 51-10-1, 51-30-2.
